Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Nonlinear elliptic boundary value problems


Author: Felix E. Browder
Journal: Bull. Amer. Math. Soc. 69 (1963), 862-874
MathSciNet review: 0156116
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Felix E. Browder, Functional analysis and partial differential equations. I, Math. Ann. 138 (1959), 55–79. MR 0107818
  • 2. Felix E. Browder, The solvability of non-linear functional equations, Duke Math. J. 30 (1963), 557–566. MR 0156204
  • 3. Felix E. Browder, Variational boundary value problems for quasi-linear elliptic equations of arbitrary order, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 31–37. MR 0166474
  • 4. Felix E. Browder, Variational boundary value problems for quasi-linear elliptic equations of arbitrary order, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 31–37. MR 0166474
  • 5. F. E. Browder, Variational boundary value problems for quasilinear elliptic equations. III, Proc. Nat. Acad. Sci. U.S.A. (to appear).
  • 6. P. D. Lax and A. N. Milgram, Parabolic equations, Contributions to the theory of partial differential equations, Annals of Mathematics Studies, no. 33, Princeton University Press, Princeton, N. J., 1954, pp. 167–190. MR 0067317
  • 7. George J. Minty, Monotone (nonlinear) operators in Hilbert space, Duke Math. J. 29 (1962), 341–346. MR 0169064
  • 8. M. M. Vaĭnberg and R. I. Kačurovskiĭ, On the variational theory of non-linear operators and equations, Dokl. Akad. Nauk SSSR 129 (1959), 1199–1202 (Russian). MR 0114103
  • 9. M. I. Višik, Solution of a system of quasilinear equations having divergence form, under periodic boundary conditions, Dokl. Akad. Nauk SSSR 137 (1961), 502–505 (Russian). MR 0150453
  • 10. M. I. Višik, Boundary-value problems for quasilinear strongly elliptic systems of equations having divergence form, Dokl. Akad. Nauk SSSR 138 (1961), 518–521 (Russian). MR 0150454
  • 11. M. I. Višik, Quasilinear elliptic systems of equations containing subordinate terms, Dokl. Akad. Nauk SSSR 144 (1962), 13–16 (Russian). MR 0152746
  • 12. M. I. Višik and O. A. Ladyženskaya, Boundary value problems for partial differential equations and certain classes of operator equations, Uspehi Mat. Nauk (N.S.) 11 (1956), no. 6(72), 41–97 (Russian). MR 0094577


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1963-11068-X